# SDR VTZA990177

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: O, J
- Precautionary procedure: C, D

## Discrepancy

IAD/HPN - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE OPENED DMI 44771.  MEL 52-4, MAINTENANCE CLOSED DMI 44771 ON 6-28-99 BY CLEANING MICROSWITCHES.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
